MathSciNet Relay Station
MathSciNet bibliographic data
MR1321292 (95k:57007) 57M25
Janse van Rensburg, E. J.; Promislow, S. D. Minimal knots in the cubic lattice. J. Knot Theory Ramifications 4 (1995), no. 1, 115–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement